# SDR SWAA2017102317293

- Difficulty date: September 21, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N742SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29278
- Aircraft time: 65,675 hours, 38,910 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 176A10018
- Part serial: WN441
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE VERTICAL STABILIZER FIN PANEL 322B BOTTOM DELAMINATED.  REPAIRED PANEL IAW EA.
